Alert archive / Ohio / Frost Advisories in 2015

Frost Advisory 2, NWS Cleveland, OH

May 22, 201513 counties in Ohio; Erie County, Pennsylvania

NWS Cleveland, OH issued this frost advisory at May 22, 2015, 3:52 AM EDT for 13 counties in Ohio; Erie County, Pennsylvania. It took effect at May 23, 2015, 12:00 AM EDT. It was in force for 8 hr.

The area

The counties it named.

The facts

Issued
May 22, 2015, 3:52 AM EDT (07:52 UTC)
In effect from
May 23, 2015, 12:00 AM EDT
Expired
May 23, 2015, 8:08 AM EDT
In force
8 hr
Issued by
NWS Cleveland, OH

Counties Ashtabula County, OH, Cuyahoga County, OH, Geauga County, OH, Holmes County, OH, Lake County, OH, Lorain County, OH, Mahoning County, OH, Medina County, OH, Portage County, OH, Stark County, OH, Summit County, OH, Trumbull County, OH, Wayne County, OH, Erie County, PA

The radar

The Cleveland radar (KCLE), 47 km from the middle of the area, began a volume at 07:53 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Pittsburgh, PA (KAGC), launched 00:00Z, 7.9 hours before the alert went out and 142 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Pittsburgh, PA at 00:00Z on 2015-05-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Pittsburgh, PA at 00:00Z on 2015-05-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -66 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1259 m above ground
0-6 km bulk shear
68 kt
0-1 km storm-relative helicity
-66 m²/s²
0-3 km storm-relative helicity
20 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

589 
WWUS71 KCLE 220752
NPWCLE

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
352 AM EDT FRI MAY 22 2015

PAZ002-003-221600-
/O.UPG.KCLE.FZ.A.0001.150523T0400Z-150523T1300Z/
/O.NEW.KCLE.FZ.W.0001.150523T0400Z-150523T1300Z/
SOUTHERN ERIE-CRAWFORD PA-
INCLUDING THE CITIES OF...EDINBORO...MEADVILLE
352 AM EDT FRI MAY 22 2015

...FREEZE WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM EDT
SATURDAY...

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A FREEZE
WARNING...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM
SATURDAY. 

* TEMPERATURES...LOWS IN THE UPPER 20S AND LOWER 30S.

* TIMING...THE COLDEST TEMPERATURES WILL OCCUR AROUND SUNRISE
  SATURDAY MORNING.

* IMPACTS...COLD TEMPERATURES AND FROST WILL LIKELY RESULT IN 
  DAMAGE TO UNPROTECTED TENDER VEGETATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING IS ISSUED WHEN FREEZING TEMPERATURES ARE
FORECAST TO THREATEN OUTDOOR PLANTS. IF YOU ARE IN THE WARNED
AREA YOU SHOULD PROTECT TENDER VEGETATION. POTTED PLANTS THAT ARE
OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE TO PROTECT FROM THE
COLD. 

&&

$$

OHZ014-221600-
/O.NEW.KCLE.FZ.W.0001.150523T0400Z-150523T1300Z/
ASHTABULA INLAND-
INCLUDING THE CITY OF...JEFFERSON
352 AM EDT FRI MAY 22 2015

...FREEZE WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM EDT
SATURDAY...

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A FREEZE
WARNING...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM
SATURDAY. 

* TEMPERATURES...LOWS IN THE UPPER 20S AND LOWER 30S.

* TIMING...THE COLDEST TEMPERATURES WILL OCCUR AROUND SUNRISE
  SATURDAY MORNING.

* IMPACTS...COLD TEMPERATURES AND FROST WILL RESULT IN DAMAGE TO
  UNPROTECTED TENDER VEGETATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING IS ISSUED WHEN FREEZING TEMPERATURES ARE
FORECAST TO THREATEN OUTDOOR PLANTS. IF YOU ARE IN THE WARNED
AREA YOU SHOULD PROTECT TENDER VEGETATION. POTTED PLANTS THAT ARE
OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE TO PROTECT FROM THE
COLD.

&&

$$

OHZ012-013-022-023-033-089-PAZ001-221600-
/O.NEW.KCLE.FR.Y.0002.150523T0400Z-150523T1300Z/
LAKE-GEAUGA-PORTAGE-TRUMBULL-MAHONING-ASHTABULA LAKESHORE-
NORTHERN ERIE-
INCLUDING THE CITIES OF...MENTOR...CHARDON...RAVENNA...WARREN...
YOUNGSTOWN...ASHTABULA...ERIE
352 AM EDT FRI MAY 22 2015

...FROST ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM EDT
SATURDAY...

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A FROST
ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM
SATURDAY. 

* TEMPERATURES...LOW TEMPERATURES IN THE LOWER AND MID 30S.

* TIMING...THE COLDEST TEMPERATURES WILL OCCUR AROUND SUNRISE
  SATURDAY MORNING.

* IMPACTS...FROST WILL RESULT IN DAMAGE TO UNPROTECTED TENDER
  VEGETATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY IS ISSUED WHEN FROST IS EXPECTED TO DEVELOP
DURING THE GROWING SEASON. THOSE WITH AGRICULTURAL INTERESTS IN
THE WARNED AREA ARE ADVISED TO PROTECT TENDER VEGETATION. POTTED
PLANTS THAT ARE OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE TO
PROTECT FROM THE COLD.

&&

$$
4 follow-up statements
813 
WWUS71 KCLE 221516
NPWCLE

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
1116 AM EDT FRI MAY 22 2015

OHZ014-PAZ002-003-222330-
/O.CON.KCLE.FZ.W.0001.150523T0400Z-150523T1300Z/
ASHTABULA INLAND-SOUTHERN ERIE-CRAWFORD PA-
INCLUDING THE CITIES OF...JEFFERSON...EDINBORO...MEADVILLE
1116 AM EDT FRI MAY 22 2015

...FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM
EDT SATURDAY...

* TEMPERATURES...LOWS IN THE UPPER 20S AND LOWER 30S.

* TIMING...THE COLDEST TEMPERATURES WILL OCCUR AROUND SUNRISE 
  SATURDAY MORNING.

* IMPACTS...COLD TEMPERATURES AND FROST WILL RESULT IN DAMAGE TO 
  UNPROTECTED TENDER VEGETATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING IS ISSUED WHEN FREEZING TEMPERATURES ARE
FORECAST TO THREATEN OUTDOOR PLANTS. IF YOU ARE IN THE WARNED
AREA YOU SHOULD PROTECT TENDER VEGETATION. POTTED PLANTS THAT ARE
OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE TO PROTECT FROM THE
COLD.

&&

$$

OHZ010-011-020-021-031-032-038-222330-
/O.EXA.KCLE.FR.Y.0002.150523T0400Z-150523T1300Z/
LORAIN-CUYAHOGA-MEDINA-SUMMIT-WAYNE-STARK-HOLMES-
INCLUDING THE CITIES OF...LORAIN...CLEVELAND...MEDINA...AKRON...
WOOSTER...CANTON...MILLERSBURG
1116 AM EDT FRI MAY 22 2015

...FROST ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM EDT
SATURDAY...

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A FROST
ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM EDT
SATURDAY.

* TEMPERATURES...LOW TEMPERATURES IN THE LOWER AND MID 30S.
  TEMPERATURES WILL BE WARMEST NEAR THE LAKESHORE.

* TIMING...THE LOWEST TEMPERATURES WILL OCCUR AROUND SUNRISE 
  SATURDAY MORNING.

* IMPACTS...FROST WILL RESULT IN DAMAGE TO UNPROTECTED TENDER 
  VEGETATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY IS ISSUED WHEN FROST IS EXPECTED TO DEVELOP
DURING THE GROWING SEASON. THOSE WITH AGRICULTURAL INTERESTS IN
THE WARNED AREA ARE ADVISED TO PROTECT TENDER VEGETATION. POTTED
PLANTS THAT ARE OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE TO
PROTECT FROM THE COLD.

&&

$$

OHZ012-013-022-023-033-089-PAZ001-222330-
/O.CON.KCLE.FR.Y.0002.150523T0400Z-150523T1300Z/
LAKE-GEAUGA-PORTAGE-TRUMBULL-MAHONING-ASHTABULA LAKESHORE-
NORTHERN ERIE-
INCLUDING THE CITIES OF...MENTOR...CHARDON...RAVENNA...WARREN...
YOUNGSTOWN...ASHTABULA...ERIE
1116 AM EDT FRI MAY 22 2015

...FROST ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM
EDT SATURDAY...

* TEMPERATURES...LOW TEMPERATURES IN THE LOWER AND MID 30S. 
  TEMPERATURES WILL BE WARMEST NEAR THE LAKESHORE.

* TIMING...THE LOWEST TEMPERATURES WILL OCCUR AROUND SUNRISE 
  SATURDAY MORNING.

* IMPACTS...FROST WILL RESULT IN DAMAGE TO UNPROTECTED TENDER 
  VEGETATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY IS ISSUED WHEN FROST IS EXPECTED TO DEVELOP
DURING THE GROWING SEASON. THOSE WITH AGRICULTURAL INTERESTS IN
THE WARNED AREA ARE ADVISED TO PROTECT TENDER VEGETATION. POTTED
PLANTS THAT ARE OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE TO
PROTECT FROM THE COLD.

&&

$$
615 
WWUS71 KCLE 230159
NPWCLE

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
959 PM EDT FRI MAY 22 2015

OHZ014-PAZ002-003-231000-
/O.CON.KCLE.FZ.W.0001.150523T0400Z-150523T1300Z/
ASHTABULA INLAND-SOUTHERN ERIE-CRAWFORD PA-
INCLUDING THE CITIES OF...JEFFERSON...EDINBORO...MEADVILLE
959 PM EDT FRI MAY 22 2015

...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM EDT SATURDAY...

* TEMPERATURES...LOWS WITHIN A COUPLE DEGREES OF 30.

* TIMING...THE COLDEST TEMPERATURES WILL OCCUR AROUND SUNRISE 
  SATURDAY MORNING.

* IMPACTS...COLD TEMPERATURES AND FROST WILL RESULT IN DAMAGE TO 
  UNPROTECTED TENDER VEGETATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING IS ISSUED WHEN FREEZING TEMPERATURES ARE
FORECAST TO THREATEN OUTDOOR PLANTS. IF YOU ARE IN THE WARNED
AREA YOU SHOULD PROTECT TENDER VEGETATION. POTTED PLANTS THAT ARE
OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE TO PROTECT FROM THE
COLD.

&&

$$

OHZ010>013-020>023-031>033-038-089-PAZ001-231000-
/O.CON.KCLE.FR.Y.0002.150523T0400Z-150523T1300Z/
LORAIN-CUYAHOGA-LAKE-GEAUGA-MEDINA-SUMMIT-PORTAGE-TRUMBULL-WAYNE-
STARK-MAHONING-HOLMES-ASHTABULA LAKESHORE-NORTHERN ERIE-
INCLUDING THE CITIES OF...LORAIN...CLEVELAND...MENTOR...CHARDON...
MEDINA...AKRON...RAVENNA...WARREN...WOOSTER...CANTON...
YOUNGSTOWN...MILLERSBURG...ASHTABULA...ERIE
959 PM EDT FRI MAY 22 2015

...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM EDT SATURDAY...

* TEMPERATURES...LOW TEMPERATURES IN THE LOWER AND MID 30S. 
  TEMPERATURES WILL BE WARMEST NEAR THE LAKESHORE.

* TIMING...THE LOWEST TEMPERATURES WILL OCCUR AROUND SUNRISE 
  SATURDAY MORNING.

* IMPACTS...FROST WILL RESULT IN DAMAGE TO UNPROTECTED TENDER 
  VEGETATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY IS ISSUED WHEN FROST IS EXPECTED TO DEVELOP
DURING THE GROWING SEASON. THOSE WITH AGRICULTURAL INTERESTS IN
THE WARNED AREA ARE ADVISED TO PROTECT TENDER VEGETATION. POTTED
PLANTS THAT ARE OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE TO
PROTECT FROM THE COLD.

&&

$$
850 
WWUS71 KCLE 230830
NPWCLE

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
430 AM EDT SAT MAY 23 2015

OHZ014-PAZ002-003-231300-
/O.CON.KCLE.FZ.W.0001.000000T0000Z-150523T1300Z/
ASHTABULA INLAND-SOUTHERN ERIE-CRAWFORD PA-
INCLUDING THE CITIES OF...JEFFERSON...EDINBORO...MEADVILLE
430 AM EDT SAT MAY 23 2015

...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM EDT THIS MORNING...

* TEMPERATURES...LOWS GENERALLY IN THE LOWER 30S WITH A FEW
  LOCATIONS DIPPING INTO THE UPPER 20S. 

* TIMING...THE COLDEST TEMPERATURES WILL OCCUR JUST BEFORE
  SUNRISE. 

* IMPACTS...COLD TEMPERATURES AND WIDESPREAD FROST WILL RESULT IN
  DAMAGE TO UNPROTECTED TENDER VEGETATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING IS ISSUED WHEN FREEZING TEMPERATURES ARE
FORECAST TO THREATEN OUTDOOR PLANTS. IF YOU ARE IN THE WARNED
AREA YOU SHOULD PROTECT TENDER VEGETATION. POTTED PLANTS THAT ARE
OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE TO PROTECT FROM THE
COLD.

&&

$$

OHZ010>013-020>023-031>033-038-089-PAZ001-231300-
/O.CON.KCLE.FR.Y.0002.000000T0000Z-150523T1300Z/
LORAIN-CUYAHOGA-LAKE-GEAUGA-MEDINA-SUMMIT-PORTAGE-TRUMBULL-WAYNE-
STARK-MAHONING-HOLMES-ASHTABULA LAKESHORE-NORTHERN ERIE-
INCLUDING THE CITIES OF...LORAIN...CLEVELAND...MENTOR...CHARDON...
MEDINA...AKRON...RAVENNA...WARREN...WOOSTER...CANTON...
YOUNGSTOWN...MILLERSBURG...ASHTABULA...ERIE
430 AM EDT SAT MAY 23 2015

...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM EDT THIS MORNING...

* TEMPERATURES...LOW TEMPERATURES IN THE MID 30S WITH A FEW OF THE
  COOLER LOCATIONS DIPPING INTO THE LOWER 30S. TEMPERATURES WILL
  BE WARMEST NEAR THE LAKESHORE. 

* TIMING...THE LOWEST TEMPERATURES WILL OCCUR JUST BEFORE SUNRISE. 

* IMPACTS...AREAS OF FROST WILL RESULT IN DAMAGE TO UNPROTECTED
  TENDER VEGETATION. FROST WILL BE SOMEWHAT PATCHY ACROSS
  CUYAHOGA AND LORAIN COUNTIES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY IS ISSUED WHEN FROST IS EXPECTED TO DEVELOP
DURING THE GROWING SEASON. THOSE WITH AGRICULTURAL INTERESTS IN
THE WARNED AREA ARE ADVISED TO PROTECT TENDER VEGETATION. POTTED
PLANTS THAT ARE OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE TO
PROTECT FROM THE COLD.

&&

$$
111 
WWUS71 KCLE 231208
NPWCLE

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
808 AM EDT SAT MAY 23 2015


OHZ014-PAZ002-003-231315-
/O.CAN.KCLE.FZ.W.0001.000000T0000Z-150523T1300Z/
ASHTABULA INLAND-SOUTHERN ERIE-CRAWFORD PA-
INCLUDING THE CITIES OF...JEFFERSON...EDINBORO...MEADVILLE
808 AM EDT SAT MAY 23 2015

...FREEZE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS CANCELLED THE
FREEZE WARNING.

TEMPERATURES HAVE WARMED OUT OF THE 30S ENDING THE THREAT OF FROST
OR FREEZE.

$$

OHZ010>013-020>023-031>033-038-089-PAZ001-231315-
/O.CAN.KCLE.FR.Y.0002.000000T0000Z-150523T1300Z/
LORAIN-CUYAHOGA-LAKE-GEAUGA-MEDINA-SUMMIT-PORTAGE-TRUMBULL-WAYNE-
STARK-MAHONING-HOLMES-ASHTABULA LAKESHORE-NORTHERN ERIE-
INCLUDING THE CITIES OF...LORAIN...CLEVELAND...MENTOR...CHARDON...
MEDINA...AKRON...RAVENNA...WARREN...WOOSTER...CANTON...
YOUNGSTOWN...MILLERSBURG...ASHTABULA...ERIE
808 AM EDT SAT MAY 23 2015

...FROST ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS CANCELLED THE FROST
ADVISORY.

TEMPERATURES HAVE WARMED OUT OF THE 30S ENDING THE THREAT OF FROST.


$$

What forecasters said that day

The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cleveland, OH wrote its last area forecast discussion before this frost advisory went out at May 22, 1:42 AM EDT, 2 hours 10 minutes earlier.

Area forecast discussion, May 22, 1:42 AM EDT, 2 hours 10 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CLEVELAND OH
142 AM EDT FRI MAY 22 2015

.SYNOPSIS...
A WEAK COLD FRONT WILL SINK SOUTH ACROSS THE GREAT LAKES
TONIGHT...REACHING NORTHERN OHIO AND NW PA RIGHT ABOUT SUNRISE.
HIGH PRESSURE WILL BUILD ACROSS THE REGION LATER FRIDAY AND WILL
BE THE MAIN WEATHER FEATURE THROUGH SATURDAY NIGHT. A WARM FRONT
WILL DEVELOP OVER THE AREA BY MONDAY.

&&

.NEAR TERM /UNTIL 6 AM THIS MORNING/...
TWEAKED THE TIMING OF THE CLEARING BEHIND THE UPPER LEVEL SHORT
WAVE. AS CLEAR AS IT IS LOWERED TEMPS A COUPLE OF DEGREES ACROSS
THE BOARD.

ORIGINAL DISCUSSION...
WILL HAVE A PERIOD OF CLEARING...OR PARTIAL CLEARING
TONIGHT...BEFORE CLOUDS ASSOCIATED WITH THE COLD FRONT MOVE IN
DURING THE SECOND HALF OF THE NIGHT. NOT A REAL SIGNIFICANT
FEATURE...AND MAY ONLY HAVE A SPRINKLE OR A HUNDREDTH OR TWO BEFORE
SUNRISE. TEMPERATURES TONIGHT WILL AGAIN BE IN THE 40S WITH A
LIGHT SOUTHWEST FLOW KEEPING TEMPERATURES UP.

&&

.SHORT TERM /6 AM THIS MORNING THROUGH SUNDAY NIGHT/...
THE THREAT FOR A SPRINKLE OR BRIEF PERIOD OF LIGHT RAIN POSSIBLE
FOR MORNING WITH THE COLD FRONTAL PASSAGE. THIS WILL BE THE LAST
IN A SERIES OF RE-ENFORCING SHOTS OF COLD AIR. THE HIGH BUILDS IN
NICELY DURING THE COURSE OF THE DAY...WITH A GOOD DEAL OF
SUBSIDENCE AND DRYING TAKING PLACE. WILL ALLOW FOR CLEARING TO
TAKE PLACE DURING THE AFTERNOON. WOULD EXPECT TO STILL HAVE A FEW
CLOUDS ACROSS FAR NE OH/NW PA OFF OF THE LAKE WITH THE AMOUNT OF
COLD AIR/CYCLONIC FLOW...BUT OVERALL A LOT OF DRYING WILL TAKE
PLACE. SO IT WILL BE THE THIRD DAY WITH TEMPERATURES WELL BELOW
NORMAL. HIGHS WILL ONLY RECOVER TO 55 TO 65 DEGREES FROM NW PA TO
FINDLAY RESPECTIVELY.

HAVE ISSUED A FREEZE WATCH FOR INLAND NW PA FOR FRIDAY
NIGHT...WITH MEDIUM CONFIDENCE THAT FREEZING TEMPERATURES WILL BE
REACHED FOR A FEW HOURS. IT IS POSSIBLE THAT SOME LOCATIONS ACROSS
ASHTABULA AND TRUMBULL COUNTIES MAY HIT FREEZING TOO. WILL LIKELY
SEE A FROST ADVISORY ISSUED FOR EASTERN OHIO WITH A LATER SHIFT.

THE TEMPERATURE RECOVER WILL BEGIN WITH SATURDAY...BUT WILL BE
SLOW ESPECIALLY AFTER THE CHILLY MORNING START. WILL GET CLOSE TO
NORMAL SATURDAY WITH A GREAT DEAL OF SUN.

HIGH CLOUDS WILL BE PRESENT SUNDAY ACROSS THE WESTERN SKY AS WE
AWAIT THE SYSTEM EMERGING FROM THE PLAINS AND HAVE WARM ADVECTION
TAKING PLACE LOCALLY. THE DEVELOPMENT OF A WARM FRONT MAY BE ABLE
TO BRING SHOWERS TO THE AREA SUNDAY NIGHT. STILL A LOT OF
UNCERTAINTY AS TO WHERE THIS FEATURE SETS UP AND THE DEGREE OF
LIFT. WITH THE ECMWF FURTHER NORTH THAN THE GFS HAVE BROUGHT THE
PRECIP CHANCES DOWN SLIGHTLY...LEAVING IT BROAD BRUSHED IN THE
CHANCE CATEGORY. TEMPERATURES MORE SOLIDLY IN THE 70S FOR HIGHS
SUNDAY.

&&

.LONG TERM /MONDAY THROUGH THURSDAY/...
UPPER RIDGING ALONG THE EAST COAST SHOULD LEAD TO A RELATIVELY WARM
PATTERN MON THRU THU WITH HIGH TEMPS GENERALLY AROUND 80 AND LOWS
MAINLY IN THE 60S.

THE UPPER TROUGH WEST OF THE AREA WILL INDUCE A MOIST FLOW FROM THE
GULF. THE MODELS SHOW A SERIES OF WEAK SYSTEMS MOVING THRU THE LAKES
AND BY THU A COLD FRONT SHOULD SAG SE CLOSE TO LAKE ERIE. WILL KEEP
CHC POPS IN THE FORECAST THRU THE PERIOD AS THE AIRMASS STAYS MOIST
AND UNSTABLE.

&&

.AVIATION /06Z FRIDAY THROUGH TUESDAY/...
VFR CONDITIONS WILL CONTINUE THROUGH THE TAF CYCLE. AN AREA OF
SPRINKLES ASSOCIATED WITH A COLD FRONT WILL SLIDE SOUTHEAST ACROSS
THE AREA THROUGH 16Z. AN ISOLATED SHOWER IS POSSIBLE BUT CEILINGS
WILL REMAIN IN THE 6-12K FEET RANGE AND ONLY INCLUDED VCSH IN A
FEW OF THE MORE FAVORABLE LOCATIONS FOR A COUPLE HOUR WINDOW.
OTHERWISE...WINDS WILL SHIFT TO THE NORTH/NORTHWEST BEHIND THE
FRONT WITH SKIES CLEARING. HIGH PRESSURE WILL BUILD OVERHEAD
TONIGHT WITH NEARLY CALM WINDS AND CLEAR SKIES.

.OUTLOOK...AREAS OF NON VFR POSSIBLE SUNDAY NIGHT THRU TUE IN SCT
SHOWERS AND THUNDERSTORMS.

&&

.MARINE...
THE LAST REINFORCING COLD FRONT SHOULD DROP SE ACROSS LAKE ERIE FRI
MORNING SO EXPECT A SW FLOW OF AROUND 10 TO 15 KNOTS TO TURN NW.
THINK WAVES WILL GET INTO A 2 TO 4 FOOT RANGE FOR A WHILE. HIGH
PRESSURE BUILDS INTO THE LAKE BY FRI NIGHT TO DIMINISH THE WINDS AND
WAVES. A SOUTH FLOW WILL GET GOING BY THE END OF THE WEEKEND AND
HANG AROUND THRU THE MIDDLE OF NEXT WEEK WITH WIND SPEEDS GENERALLY
EXPECTED TO RUN 10 TO 15 KNOTS.

&&

.CLE WATCHES/WARNINGS/ADVISORIES...
OH...NONE.
PA...FREEZE WATCH FROM LATE TONIGHT THROUGH SATURDAY MORNING FOR
     PAZ002-003.
MARINE...NONE.

&&

SYNOPSIS...OUDEMAN
NEAR TERM...DJB/OUDEMAN
SHORT TERM...OUDEMAN
LONG TERM...ADAMS
AVIATION...KEC
MARINE...ADAMS
Hazardous weather outlook, May 21, 3:28 PM EDT, 12 hours 24 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CLEVELAND OH
328 PM EDT THU MAY 21 2015

PAZ002-003-221930-
SOUTHERN ERIE-CRAWFORD PA-
328 PM EDT THU MAY 21 2015

...FREEZE WATCH IN EFFECT FROM LATE FRIDAY NIGHT THROUGH SATURDAY
MORNING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FREEZE WATCH.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

OHZ010>014-020>023-029>033-038-047-089-PAZ001-221930-
LORAIN-CUYAHOGA-LAKE-GEAUGA-ASHTABULA INLAND-MEDINA-SUMMIT-PORTAGE-
TRUMBULL-RICHLAND-ASHLAND-WAYNE-STARK-MAHONING-HOLMES-KNOX-
ASHTABULA LAKESHORE-NORTHERN ERIE-
328 PM EDT THU MAY 21 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL
OHIO...NORTHEAST OHIO AND NORTHWEST PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

PATCHY FROST IS LIKELY FRIDAY NIGHT AND EARLY SATURDAY
MORNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

LEZ061-142>149-162>169-OHZ003-006>009-017>019-027-028-036-037-221930-
LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY-
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-
ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH-
LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS-
LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION-
LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT-
LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK-
LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE-
LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT-
LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY-LUCAS-WOOD-
OTTAWA-SANDUSKY-ERIE OH-HANCOCK-SENECA-HURON-WYANDOT-CRAWFORD-MARION-
MORROW-
328 PM EDT THU MAY 21 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE...NORTH CENTRAL
OHIO AND NORTHWEST OHIO.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

The office that day

Everything else NWS Cleveland, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 22, 3:52 AM EDTFreeze WarningCLEAshtabula28 hr
May 22, 3:39 PM EDTSmall Craft AdvisoryCLE6 hr

Nearby

Frost Advisories in Ohio, 2015Frost Advisories in Pennsylvania, 2015Every frost advisory in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.